Due to an unusually high number of orders being received dispatch times may be longer than stated. Please allow up to 7 working days for dispatch.

We are also experiencing a high volume of calls. Please use our contact us page to leave a message and we will get back to you as soon as possible.

Lemsip Max All In 1 Cold & Flu Capsules Pack of 16

Lemsip Max All In 1 Cold & Flu Capsules Pack of 16

Lemsip Max All In 1 Cold & Flu Capsules Pack of 16

£4.29 Save: £0.70 RRP: £4.99

Brand: Lemsip
Code: 3472446
Weight: 30g (includes packaging)

Description

Lemsip Max All In 1 Cold & Flu Capsules Pack of 16 helps to fight the symptoms of cold & flu. These capsules can help fight off the 5 main symptoms - Chesty Coughs, Sore Throat, Blocked Nose, Head & Body Aches, and Fever. 

Paracetamol is a well known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a fever (antipyretic).

Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.

Directions

How to take: For oral use. Lemsip Max All in One Cold & Flu Capsules should be swallowed whole with water. Do not chew.


How much to take: Adults and children over 16: Two capsules to be taken every 4-6 hours.
Do not exceed 8 capsules in a total of 24 hours. Children 12-15 years: One capsule to be taken every 4-6 hours. Do not exceed 4 capsules in 24 hours. Not to be taken by under 12 years olds.

Warnings

Contains Paracetamol, do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. 

Keep out of the reach and site of children.

If symptoms persist consult a doctor.

Do not take if:

  • You are allergic to any of the ingredients
  • You have a serious heart condition
  • You have high blood pressure
  • You have an overactive thyroid
  • You are taking, or have taken MAOI medicine within 14 days.

 

Ingredients

Paracetamol 500mg, Phenylephrine HCI 6.1 mg, Guaifenesin 100mg

You may also like